# SDR DHL9770150C

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CHECKED FOR SRM CONFORMITY ON SKIN REPAIR AT STR 19 LT BETWEEN BS 639 AND 648.  REMOVED FASTENERS AND STRAP, CUT OUT DAMAGED AREA AT UPPER SKIN  AND LOWER SKIN.  ACCOMPLISHED HFEC AT AT CUT OUT AREA.  INSTALLED INTERNAL DOUBLER  PER SRM 53-30-3.  DOUBLER 14 BY 8, FILLER 4.75 BY 2.75 AND 2.5 BY 1.75.
